دانشگاه مازندران

آمار

تعداد نشریات24
تعداد شماره‌ها203
تعداد مقالات1,802
تعداد مشاهده مقاله3,591,833
تعداد دریافت فایل اصل مقاله2,517,871
Shahsavaran, Ahmad, Paripour, Mahmood. (1397). An effective method for approximating the solution of singular integral equations with Cauchy kernel type. پژوهشنامه مدیریت اجرایی, 7(1), 102-112. doi: 10.22080/cjms.2017.1700
Ahmad Shahsavaran; Mahmood Paripour. "An effective method for approximating the solution of singular integral equations with Cauchy kernel type". پژوهشنامه مدیریت اجرایی, 7, 1, 1397, 102-112. doi: 10.22080/cjms.2017.1700
Shahsavaran, Ahmad, Paripour, Mahmood. (1397). 'An effective method for approximating the solution of singular integral equations with Cauchy kernel type', پژوهشنامه مدیریت اجرایی, 7(1), pp. 102-112. doi: 10.22080/cjms.2017.1700
Shahsavaran, Ahmad, Paripour, Mahmood. An effective method for approximating the solution of singular integral equations with Cauchy kernel type. پژوهشنامه مدیریت اجرایی, 1397; 7(1): 102-112. doi: 10.22080/cjms.2017.1700


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.